Alert archive / Georgia / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 132, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 17, 2016, 8:58 PM EDT for Crisp County, Dodge County, Wilcox County, Georgia. It was in force for 32 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2016, 8:58 PM EDT (00:58 UTC)
- Expired
- Jun 17, 2016, 9:30 PM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crisp County, GA, Dodge County, GA, Wilcox County, GA
The radar
The Robins AFB radar (KJGX), 85 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 8:58 PM EDT | TSTM WND DMG | Cordele, GA | 1 TREE DOWN THAT DESTROYED A MOBILE HOME AT CORNER OF CRISP AND CHURCH ST. ON THE SOUTH SIDE OF CORDELE. ALSO HAD POWER LINES DOWN ON FARMERSMARKET ROAD ON THE EAST SIDE OF CORDELE BETWEEN HWY 41 AND I75. NO INJURIES. |
| Jun 17, 9:05 PM EDT | TSTM WND DMG | Cordele, GA | CRISP COUNTY EMA/LAW ENFORCEMENT HAS RECEIVED REPORTS OF DAMAGE TO SEVERAL HOMES AND NUMEROUS VEHICLES. ALSO MANY DOWNED POWERLINES. MOST DAMAGE FOUND AROUND THE CRISP REGIONAL HOSPITAL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 1:52 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 1.0 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 532 J/kg
- Mixed-layer CIN
- -270 J/kg
- Mixed-layer LCL
- 1492 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -53 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
716
WUUS52 KFFC 180058
SVRFFC
GAC081-091-315-180130-
/O.NEW.KFFC.SV.W.0132.160618T0058Z-160618T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
858 PM EDT FRI JUN 17 2016
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN DODGE COUNTY IN CENTRAL GEORGIA...
CRISP COUNTY IN CENTRAL GEORGIA...
WILCOX COUNTY IN CENTRAL GEORGIA...
* UNTIL 930 PM EDT
* AT 857 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR RHINE TO CORDELE...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CORDELE...ABBEVILLE...ROCHELLE...ARABI...RHINE...PITTS...TREMONT...ANTIOCH
CHURCH...DOUBLE RUN...HATLEY...WENONA...OWENSBORO...SEVILLE...BROWNING
AND EAST CRISP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3201 8386 3206 8321 3195 8315 3190 8321
3185 8318 3185 8361 3180 8361 3181 8375
TIME...MOT...LOC 0057Z 305DEG 25KT 3204 8324 3194 8376
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
660
WWUS52 KFFC 180114
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
914 PM EDT FRI JUN 17 2016
GAC081-091-315-180130-
/O.CON.KFFC.SV.W.0132.000000T0000Z-160618T0130Z/
DODGE GA-CRISP GA-WILCOX GA-
914 PM EDT FRI JUN 17 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EDT
FOR SOUTHWESTERN DODGE...SOUTHEASTERN CRISP AND SOUTHERN WILCOX
COUNTIES...
AT 914 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR RHINE TO NEAR ARABI...MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ABBEVILLE...ROCHELLE...ARABI...RHINE...PITTS...ANTIOCH CHURCH...DOUBLE RUN...
HATLEY...OWENSBORO AND BROWNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3195 8365 3202 8319 3195 8315 3190 8321
3185 8318 3185 8361 3180 8361 3181 8375
TIME...MOT...LOC 0114Z 305DEG 25KT 3198 8314 3188 8366
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 8:16 PM EDT, 42 minutes earlier.
Area forecast discussion, Jun 17, 8:16 PM EDT, 42 minutes before
Area Forecast Discussion...UPDATED National Weather Service Peachtree City GA 816 PM EDT FRI JUN 17 2016 .UPDATE... Removed Chattahoochee... Emanuel... Marion... Montgomery... Muscogee...Toombs and Treutlen counties from the watch. Severe storms are still on-going across parts of central GA and movement of the line has slowed. Latest thinking is the severe storms should push south of the area between 9-10 pm this evening. A wedge front pushing in from the east is sparking a few storms across the far east central zones this evening as well... but thinking these storms should remain below severe criteria. Will continue to monitor there progress as well. /39 && .PREV DISCUSSION... /Issued 728 PM EDT FRI JUN 17 2016/ UPDATE... Updated to remove several counties from the watch that are behind the line of storms. Still expecting the severe threat to push south of the forecast area by 9 pm. /39 PREV DISCUSSION... /Issued 558 PM EDT FRI JUN 17 2016/ UPDATE... Updated to remove the following counties from the watch... Heard... Meriwether... Upson... Crawford... Peach... Twiggs... and Johnson. The severe threat of damaging winds will continue across parts of Central GA into the early evening. Timing tool indicates storms will push into Columbus area between 630pm and 7pm... and most storms should push south of the area by 9 pm if current trends continue. /39 PREV DISCUSSION... /Issued 514 PM EDT FRI JUN 17 2016/ UPDATE... Updated to remove numerous counties from the watch...mainly counties along and north of a Carroll... Coweta... Pike... Lamar... Monroe... Bibb... Jones... Wilkinson... Washington and Jefferson line. Strong to severe storms will continue to push across the rest of Central GA into the early evening hours. Main threat continues to be damaging winds and frequent lightning. 39 PREV DISCUSSION... /Issued 431 PM EDT FRI JUN 17 2016/ UPDATE... Updated to remove numerous counties from the watch...mainly counties along and north of a Polk... Paulding... Douglas... Fulton... Clayton... Henry... Newton... Morgan... Green and Taliaferro line. Strong to severe storms continue to develop ahead of a front and this threat is expected to continue across Central GA into at last early to mid evening. The main threats are damaging wind gusts up to 70 mph... large hail and frequent lightning. /39 PREV DISCUSSION... /Issued 356 PM EDT FRI JUN 17 2016/ SHORT TERM /Tonight through Saturday Night/... Frontal boundary drifting through north GA this afternoon as the upper short wave circulates over the Carolinas. Convection continues to develop along the boundary with the air mass very unstable due to high dew points and hot temperatures...yielding capes of around 3000. Expect this boundary to continue to drift into central GA during the night with severe possible for the next several hours. Models consistent in building in high pressure from the east late tonight into Saturday with fairly strong easterly low level flow. This should stabilize the air mass over much of the area. Will continue to have slight chances for areas south of Columbus to Macon until Saturday afternoon in case the boundary stalls in that area. Dry across the entire area Saturday night. 41 LONG TERM /Sunday through Friday/... Only a few tweaks were made to the long term. No big changes overall. Previous discussion included below. 20 Previous...Issued 347 AM EDT FRI JUN 17 2016 LONG TERM /Saturday Night through Thursday/... The last of the precis chances will be exiting or have exited the area to start the long term as high pressure builds over the area. The forecast will remain dry into Tuesday as a high pressure pattern dominates most of this . A surface trough ahead of an approaching cold front will affect mainly N GA Tuesday night with the chance for showers and thunderstorms and the chance for showers and storms will affect N and central GA Wednesday into Thursday as an upper trough moves across the area with the front moving into the area. Temperatures will start out below normal but return to near or slightly above normal Monday afternoon and beyond. BDL AVIATION... 00Z Update... Line of convection has moved south of all taf sites except CSG... and thunderstorms there should push south of CSG by 00z Sat. Still expect a front to push south of the area this evening... with winds shifting nw behind the front. Then a wedge front pushes in from the east by 05-06z Sat bringing east winds around 12-15kts with higher gusts all day on Sat. The east winds will spread MVFR cigs into the area by 07-09z tonight... that gradually improve to low VFR by 16-17z Sat... then should sct by 19-20z Sat. //ATL Confidence...00Z Update... Medium confidence all elements. && .PRELIMINARY POINT TEMPS/POPS... Athens 69 83 62 84 / 20 10 0 5 Atlanta 70 84 65 84 / 10 10 5 5 Blairsville 63 81 57 81 / 10 5 0 5 Cartersville 68 86 63 85 / 10 10 0 5 Columbus 74 86 69 86 / 80 20 10 5 Gainesville 68 82 62 82 / 10 10 0 5 Macon 71 85 65 85 / 40 20 10 5 Rome 68 88 62 86 / 10 10 0 5 Peachtree City 69 85 63 85 / 20 10 5 5 Vidalia 72 85 66 84 / 80 30 20 10 && .FFC WATCHES/WARNINGS/ADVISORIES... Severe Thunderstorm Watch until 10 PM EDT this evening FOR THE FOLLOWING ZONES: Crisp...Dodge...Dooly...Laurens...Pulaski... Schley...Stewart...Sumter...Telfair...Webster...Wheeler...Wilcox. && SHORT TERM...39 LONG TERM....Baker AVIATION...39
Hazardous weather outlook, Jun 17, 11:00 AM EDT, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1100 AM EDT FRI JUN 17 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-181000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1100 AM EDT FRI JUN 17 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED SEVERE THUNDERSTORMS ARE EXPECTED ACROSS CENTRAL AND PORTIONS OF NORTH GEORGIA THIS AFTERNOON AND EVENING. WEATHER HAZARDS EXPECTED... DAMAGING WINDS...HAIL...FREQUENT LIGHTNING AND HEAVY RAIN CAN BE EXPECTED WITH ANY SEVERE THUNDERSTORMS. THE BEST TIME FOR THUNDERSTORMS WILL BE FROM MID AFTERNOON THROUGH THE EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE OVER PORTIONS OF CENTRAL GEORGIA ON SATURDAY. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE TUESDAY NIGHT THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED...BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jun 17, 7:53 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
753 PM EDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG UNADILLA 32.26N 83.73W
06/17/2016 DOOLY GA 911 CALL CENTER
AT LEAST 1 TREE DOWN AT CHERRY ST AND BOGAN ST IN
UNADILLA
&&
EVENT NUMBER FFC1600386
SNELSONSpecial weather statement, Jun 17, 7:59 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
759 PM EDT FRI JUN 17 2016
GAZ102-103-180045-
WEBSTER GA-STEWART GA-
759 PM EDT FRI JUN 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEBSTER AND SOUTHEASTERN STEWART
COUNTIES UNTIL 845 PM EDT...
AT 758 PM EDT...A STRONG THUNDERSTORM WAS NEAR RICHLAND...OR NEAR
PRESTON...MOVING SOUTHEAST AT 20 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
PRESTON...RICHLAND...WESTON...SEMINOLE...TROUTMAN...KIMBROUGH...
CENTERPOINT...LEVERETTS...DUMAS AND CHAMBLISS.
LAT...LON 3192 8467 3193 8468 3193 8469 3192 8469
3192 8474 3193 8482 3220 8467 3214 8453
3213 8453 3213 8451 3211 8445 3193 8445
3192 8446
TIME...MOT...LOC 2358Z 304DEG 16KT 3205 8464Local storm report, Jun 17, 8:09 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
809 PM EDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND DMG CHESTER 32.39N 83.15W
06/17/2016 DODGE GA 911 CALL CENTER
AT LEAST 2 TREES DOWN. 400 BLOCK OF ALABAMA ST AND WYNN
ST AND MAIN ST INTERSECTION.
&&
EVENT NUMBER FFC1600387
SNELSONLocal storm report, Jun 17, 8:14 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
814 PM EDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM TSTM WND DMG TYUS 33.47N 85.20W
06/17/2016 CARROLL GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTED AT LEAST 20 TREES DOWN
BETWEEN BOWDEN AND TYUS
&&
EVENT NUMBER FFC1600388
KOVACIKSpecial weather statement, Jun 17, 8:16 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
816 PM EDT FRI JUN 17 2016
GAZ104>109-180045-
DODGE GA-SUMTER GA-CRISP GA-WILCOX GA-DOOLY GA-PULASKI GA-
816 PM EDT FRI JUN 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DODGE...EASTERN
SUMTER...NORTHERN CRISP...NORTHWESTERN WILCOX...DOOLY AND SOUTHERN
PULASKI COUNTIES UNTIL 845 PM EDT...
AT 816 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 8 MILES WEST OF EASTMAN TO NEAR ANDERSONVILLE...AND
MOVING SOUTHEAST AT 25 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
CLOUD TO GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
AMERICUS...CORDELE...VIENNA...ABBEVILLE...ROCHELLE...BYROMVILLE...PIN
EVIEW...
PINEHURST...LESLIE...RHINE...PITTS...ANDERSONVILLE...LILLY...DE
SOTO... DESOTO...COBB...UNION...LAMAR...CEDAR CREEK AND RICHWOOD.
LAT...LON 3191 8392 3191 8408 3216 8425 3216 8418
3219 8418 3219 8409 3218 8407 3218 8405
3217 8403 3218 8403 3220 8401 3226 8330
3199 8317 3190 8387 3190 8393
TIME...MOT...LOC 0016Z 322DEG 23KT 3223 8332 3212 8415Local storm report, Jun 17, 8:48 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
848 PM EDT FRI JUN 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG EASTMAN 32.20N 83.18W
06/17/2016 DODGE GA 911 CALL CENTER
AT LEAST 2 TREES AND POWER LINES DOWN AT 5TH ST AND OAK
ST AND 9TH ST AND EASTMAN RD. ALSO STATED MANY REPORTS
OF TREES DOWN ACROSS EASTMAN AND SURROUNDING AREA.
&&
EVENT NUMBER FFC1600389
SNELSONThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 8:04 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Telfair, Wheeler | 41 min |
| Jun 17, 8:16 PM EDT | Special Weather Statement | FFC | Crisp, Dooly, Pulaski, Wilcox | 29 min |
| Jun 17, 8:22 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dodge, Dooly, Pulaski, Wilcox | 38 min |
| Jun 17, 8:44 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Telfair, Wheeler | 46 min |
| Jun 17, 9:31 PM EDT | Special Weather Statement | FFC | Telfair | 29 min |
| Jun 17, 9:37 PM EDT | Special Weather Statement | FFC | Laurens | 23 min |
| Jun 17, 9:47 PM EDT | Special Weather Statement | FFC | Dodge | 28 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.